Erhan Bayraktar
Erhan Bayraktar
Professor, University of Michigan, Department of Mathematics
Verified email at umich.edu - Homepage
Title
Cited by
Cited by
Year
Liquidation in limit order books with controlled intensity
E Bayraktar, M Ludkovski
Mathematical Finance 24 (4), 627–650, 2014
1382014
Estimating the fractal dimension of the S&P 500 index using wavelet analysis
E Bayraktar, HV Poor, R Sircar
International Journal of Theoretical and Applied Finance 7 (5), 2004
1002004
On optimal dividends in the dual model
E Bayraktar, A Kyprianou, K Yamazaki
ASTIN Bulletin. 43 (2), 359-372, 2013
772013
Stochastic Perron’s method and verification without smoothness using viscosity comparison: the linear case
E Bayraktar, M Sirbu
Proceedings of the American Mathematical Society, 2011
662011
Pricing Asian options for jump diffusion
E Bayraktar, H Xing
Mathematical Finance: An International Journal of Mathematics, Statistics …, 2011
662011
Minimizing the probability of lifetime ruin under borrowing constraints
E Bayraktar, VR Young
Insurance: Mathematics and Economics 41 (1), 196-221, 2007
652007
Optimal trade execution in illiquid markets
E Bayraktar, M Ludkovski
Mathematical Finance: An International Journal of Mathematics, Statistics …, 2011
642011
Optimizing venture capital investments in a jump diffusion model
E Bayraktar, M Egami
Mathematical Methods of Operations Research 67 (1), 21-42, 2008
632008
Valuation of mortality risk via the instantaneous Sharpe ratio: applications to life annuities
E Bayraktar, MA Milevsky, SD Promislow, VR Young
Journal of Economic Dynamics and Control 33 (3), 676-691, 2009
622009
On the One-Dimensional Optimal Switching Problem
E Bayraktar, M Egami
Mathematics of Operations Research 35, 140-159, 2010
612010
Stochastic Perron's method for Hamilton-Jacobi-Bellman equations
E Bayraktar, M Sirbu
SIAM Journal on Control and Optimization 51 (6), 4274-4294, 2013
572013
A limit theorem for financial markets with inert investors
E Bayraktar, U Horst, R Sircar
Mathematics of Operations Research 31 (4), 789-810, 2006
572006
Optimal stopping for dynamic convex risk measures
E Bayraktar, I Karatzas, S Yao
Illinois Journal of Mathematics 54 (3), 1025-1067, 2010
552010
Optimal reinsurance and investment with unobservable claim size and intensity
Z Liang, E Bayraktar
Insurance: Mathematics and Economics 55, 156-166, 2014
542014
Adaptive Poisson disorder problem
E Bayraktar, S Dayanik, I Karatzas
The Annals of Applied Probability 16 (3), 1190-1261, 2006
532006
Optimal stopping for non-linear expectations—Part I
E Bayraktar, S Yao
Stochastic Processes and Their Applications 121 (2), 185-211, 2011
522011
Optimal dividends in the dual model under transaction costs
E Bayraktar, A Kyprianou, K Yamazaki
Insurance: Mathematics and Economics 54, 133-143, 2014
482014
The standard Poisson disorder problem revisited
E Bayraktar, S Dayanik, I Karatzas
Stochastic processes and their applications 115 (9), 1437-1450, 2005
482005
On the multidimensional controller-and-stopper games
E Bayraktar, YJ Huang
SIAM Journal on Control and Optimization 51 (2), 1263-1297, 2013
462013
Stochastic Perron's method and verification without smoothness using viscosity comparison: obstacle problems and Dynkin games
E Bayraktar, M Sirbu
Proceedings of the AMS 142 (4), 1399-1412, 2014
422014
The system can't perform the operation now. Try again later.
Articles 1–20